# SDR UALA2011041801856

- Difficulty date: April 16, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 61,352 hours, 8,866 cycles
- Engine: Pwa PW40903
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Printer
- Part number: RDFA116101
- Part serial: 10G0036
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PRINTER AT DOOR NR 2 BURNING SMELL.  CONFIRMED BURNING SMELL COMING OUT FROM INSIDE OFF THE PRINTER.  REMOVED AND REPLACED PAC PRINTER RD-FA1161-01 SN ON 08G0002 SN OFF 10G0036.  CHECKED WIRE HARNESS BEHIND PRINTER, NO DEFECTS NOTED.  NEW PRINTER OPS CHECKS GOOD.
